# SDR QXEA2021062100300

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 7,261 hours, 4,382 cycles
- Engine: Ge CF348E2
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000186
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"AUTO THROTTLE FAIL CAUTION AFTER AIRCRAFT POWER UP..." PLACED ON MEL. MEL CLEARED BY REMOVED & REPLACED THROTTLE CONTROL QUADRANT  AND PREFORMED LLM RTS TEST PER E175 AMM TASK 78-30-01-720-801-A. ALL OPS CHECKS GOOD. PLACARDS REMOVED. CLEARS MEL. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD DISPLAYS CAT III. RETURNED TO SERVICE.
